Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Taking Zithromax
Sep 6, 2002

I took the 1g oral dose of zithromax in fear of having chlamydia befor emy results got back , about an hour after taking it i took bactrim ds , i puked a little and had some diarrhea , are these side efffects common when u take that much zithromax or should i go to a hospital. i feel fine now but i would also like to know ho wlong my body will take to ge used to the zithromax and how long it stays in my system

Response from Dr. Henry

Upper GI complaints are quite common with the 1 gram dose of azithromycin. Usually those symptoms clear over a day or so without serious sequelae. KH



Previous
Refusing treatment
Next
Genotype and Phenotype Results

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement